A fortnight ago had the flu injection. Now I have the flu. I have also asked for shingles vacc, there is none available at the health centre I go to.
Is it common to get the flu after the vaccine.i have been laid low for 4 days. Thinking getting better now, I hope.
I have heard many times that after a flu shot people get the flu. I think what happens in Chinese teachings is that vaccines are considered "hot" which then throws the body out of balance. We should be neither too "hot" or too "cold". Any variations will have its consequences. Too "hot" will have conditions like dryness in bowels, skin, flu, head colds are just some of the symptoms. Go the other way, if your too "cold" then you feel weak, feel the cold, lack good digestion, bowels can be loose etc. The flu vaccine may not be the cause but may have triggered circumstances where you body may have been slightly too warm and only needed a 'shove' to throw you over the cliff. It is the flu and cold season so our environment is full of bugs and if you immunity is not up to scratch you are liable to get something.
I personally have never had the flu vaccine, It is meant to create the symptoms in your body so that your body creates a resistance, so it would seem logical that you felt a little like getting the flu. Take care of yourself get rest and build up your immunity. Vit C, lots of good vegetables and exercise.
wishing you all the best